Stopped microgynon 30- symptoms

(4 Posts)

Googled it and anecdotal evidence from other chat forums suggest lots of women suffer nasty side effects when coming off this pill including headaches, nausea, dizzy spells and shaking. At least it explains why I feel so rough. Lets hope it doesn't last too long.

I've just stopped taking it as well, I've had nausea, dizziness and shaking and feeling feverishly hot today and stomach pains and nausea yesterday, just assumed I was coming down with a bug until I saw your post, now I'm starting to wonder! I've been on it for about two and a half years and never had any problems whilst on it but really feel quite ill today. Took my last pill Friday. Sorry, know that doesn't really answer your question.

Nigglenaggle Thu 04-Oct-12 20:16:59

I stopped and there were no problems for me. I had been on it for about 10 years.

JamieJo85 Thu 04-Oct-12 13:18:30

Hi, I'm new so I'm really sorry if this is the wrong place to post but anyway I was due to start my 3rd pack of microgynon when I stopped. I hadn't been using b/c for 2 years prior to this.
I stopped taking the pill on the 27th of Sept, it went okay and I had my 4 day withdrawal bleed with no fuss but since that I've had shakes, nausea, palpitations, weird breathlessness with a metallic taste in my mouth and occasional flushes, are these side effects of stopping this pill? Have any other women had these symptoms after stopping that pill and when will they go away?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now